Conference Proceedings 

Special Issues 

Thesis/Dissertations 

Journal Policies

Open Access Statement

International Bulletin of Mathematical Research publishes fully open access journal, committed to real and immediate open access for academic work. All of the journal articles are free to access immediately from the date of publication. There is no charge for readers to download articles and reviews for their own scholarly use. To facilitate this, IBMR depend on the publication charges paid by the author and the goodwill of its editorial team and the continuing support of its network of peer reviewers. Copyright of the layout and design of IBMR articles remains with the journal and cannot be used in other publications.  

IBMR also operates under the Creative Commons Licence CC-BY-NC. This allows for the reproduction of articles, free of charge, for non-commercial use only provided the author and the journal are properly credited. All authors publishing with the IBMR accept these as the terms of publication. The only constraint on reproduction and distribution, and the only role for copyright in this domain, should be to give authors control over the integrity of their work and the right to be properly acknowledged and cited.

Publishing in an open access journal is beneficial for the authors as it increases the visibility and readership by providing free access to all users worldwide.

 

 

Downloads 

Latest Update 

sample image IBMR Volume-2 Issue-3 (September 2015) Published... Read more

sample image IBMR Volume-2 Issue-4 (December 2015) Published... Read more

Newsletter Subscriber 

Name:
Email:

facebook 

#fc3424 #5835a1 #1975f2 #2fc86b #feduc9 #eef11045 #140114115157